# SDR 2004F00157

- Difficulty date: January 31, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Engine: Allsn AE3007C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 99144251
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'FUEL BOOST ON' AMBER CAS MESSAGE CAME ON IMMEDIATELY AFTER LANDING.  LEFT ENGINE FUEL BOOST PUMP FAILURE.  REMOVED FAULTY PUMP AND INSTALLED NEW SERVICEABLE UNIT.  PERFORMED RUN-UP LEAK CHECK PER CESSNA MM. AIRCRAFT RETURNED TO SERVICE.  (M)
